Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Heavy clear vaginal discharge, sharp throbbing abdominal pain. Diagnosed with PCOS, endometriosis. Is it showing up?

I was diagnosed with endometriosis through a laproscopic surgery in Feb. I also have been told I most likely have PCOS . I am on day 36 of my cycle today. I have been having large amounts of clear vaginal discharge yesterday and today. I just got sharp throbbing pain in my lower left abdomen. I went to the bathroom and it went away. Could it just be my endometriosis? I don t want to call my doctor for every little problem. I have been to her so much for appointments and blood work.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
it cold be because of no. of reasons
2.may be urinay tract urine routine and microscopy
no. of other pathologies may also be present
do an usg abdomen pelvis and if u are comfortable and let me know
Answered: Thu, 31 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor